# SDR UHLA201512290909

- Difficulty date: December 29, 2015
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 26,793 hours, 17,454 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081003
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SEAT TRACK AT FRAME 84.  REMOVED DAMAGED SECTION OF SEAT TRACK AND SPLICED IN NEW.
